# SDR 05FDEA00149

- Difficulty date: January 24, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR72-FR73 RIGHT STG 55 HAS CORROSION (FOUND DURING CPC APPLICATION).  CLEANED CORROSION, FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 53-10-00.  CUT OUT DAMAGED SECTION AND SPLICED IN NEW STRINGER SECTION IAW A310-200 SRM 53-10-14 FIG 201.  ALODINED, PRIMED AND TOP COATED IAW A310-200 SRM 51-23-00.
